# SDR U2RA227DHN026

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N151GX
- Make and model: Boeing 757236
- Aircraft serial: 24451
- Aircraft time: 52,007 hours, 18,231 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Zone 900
- Part time: 52,007 hours, 18,231 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-4 GALLEY COMPARTMENT, STA 418, AFT WALL CORRODED.
